×

Found 1,380 Documents (Results 1–100)

Inverse problem for a nonlinear model of population dynamics with the age structure of individuals and overpopulation. (English. Russian original) Zbl 07855103

Mosc. Univ. Comput. Math. Cybern. 48, No. 1, 20-30 (2024); translation from Vestn. Mosk. Univ., Ser. XV 2024, No. 1, 23-32 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of a class of nonlinear two-dimensional integral equations Hammerstein-Nemytskii type on the plane. (Russian. English summary) Zbl 07815842

MSC:  45G05
PDFBibTeX XMLCite
Full Text: DOI MNR

Duality method for solving 3D contact problems with friction. (English. Russian original) Zbl 1525.74154

Comput. Math. Math. Phys. 63, No. 7, 1350-1361 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1225-1237 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Uniqueness of the solution of a class of integral equations with sum-difference kernel and with convex nonlinearity on the positive half-line. (English. Russian original) Zbl 1522.45003

Math. Notes 113, No. 4, 512-524 (2023); translation from Mat. Zametki 113, No. 4, 529-543 (2023).
MSC:  45G10 45L05 45P05
PDFBibTeX XMLCite
Full Text: DOI

Acoustic streaming induced by wall oscillations of a plane rectangular resonator. (English. Russian original) Zbl 1501.76073

Fluid Dyn. 57, No. 1, 1-11 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 1, 3-13 (2022).
MSC:  76Q05 76M45
PDFBibTeX XMLCite
Full Text: DOI

On solvability of a class of multidimensional integral equations in the mathematical theory of geographic distribution of an epidemic. (English. Russian original) Zbl 1473.45006

J. Contemp. Math. Anal., Armen. Acad. Sci. 56, No. 3, 143-157 (2021); translation from Izv. Nats. Akad. Nauk Armen., Mat. 56, No. 3, 29-48 (2021).
MSC:  45G05 92D30
PDFBibTeX XMLCite
Full Text: DOI

Integro-differential equation with a higher-order two-dimensional Whitham operator. (English. Russian original) Zbl 1461.35010

J. Math. Sci., New York 254, No. 6, 823-832 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 117-125 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Mixed problem for a higher-order nonlinear pseudoparabolic equation. (English. Russian original) Zbl 1461.35137

J. Math. Sci., New York 254, No. 6, 776-787 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 73-83 (2018).
MSC:  35K70 35K35 35K58
PDFBibTeX XMLCite
Full Text: DOI

Thermoelastic state of the contacting thermosensitive half-space and layer under complex heat exchange. (Ukrainian, English) Zbl 1513.74015

Mat. Metody Fiz.-Mekh. Polya 63, No. 3, 113-122 (2020); translation in J. Math. Sci., NY 273, No. 1, 132-143 (2023).
MSC:  74A15 74F05 74S99
PDFBibTeX XMLCite

Approximate analytical solutions generalized Lane-Emden-Fowler equations. (English) Zbl 1493.34087

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 302-309 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the existence and uniqueness of the solution to the Cauchy problem for a system of integral equations describing the motion of a rarefied mass of a self-gravitating gas. (English. Russian original) Zbl 1450.35212

Comput. Math. Math. Phys. 60, No. 4, 663-672 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 4, 676-686 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear electrophysical phenomena in ionic dielectrics with a complicated crystal structure. (English. Russian original) Zbl 1441.82029

Russ. Phys. J. 63, No. 2, 282-289 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 2020, No. 2, 91–97 (2020).
MSC:  82D37 78A25
PDFBibTeX XMLCite
Full Text: DOI

Calculating expected incomes in open Markov networks with requests of different classes and different peculiarities. (English. Russian original) Zbl 1431.90041

Autom. Remote Control 80, No. 6, 1069-1081 (2019); translation from Avtom. Telemekh. 2019, No. 6, 104-120 (2019).
MSC:  90B15 90B22 60K25
PDFBibTeX XMLCite
Full Text: DOI

Existence of solution to some mixed problems for linear differential-algebraic systems of partial differential equations. (English. Russian original) Zbl 1437.35163

Russ. Math. 63, No. 4, 64-74 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 4, 73-84 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software